# SDR CA121109003

- Difficulty date: November 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT642A
- Propeller: Mcauly 4HFR34C752
- System (JASC): 7250 · Turbine Section
- Part: Vane
- Condition: Burned
- Location: Power Turbine
- Component: Pt Vane, Pwc, 3030262CL
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON A ROUTINE SCHEDULED HOT SECTION INSPECTION ON ENGINE SN 94208 IT WAS NOTED THAT THE PT VANE HAD SEVERE BURN THROUGH AND CRACKING ON THE BOTTOM 6 O`CLOCK POSITION.  THIS IS VERY COMMON ON PT6A-42 ENGINES AND A HOT SECTION WEEK SPOT.  YOU TYPICALLY JUST DON`T SEE THE VANE THIS BAD.  NO ABNORMAL FACTORS WERE FOUND TO HAVE CONTRIBUTED TO THIS AND NO OTHER DAMAGE WAS FOUND IN THE HOT SECTION INSPECTION.
